Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 116, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 21, 2016, 3:13 PM EDT for Berkeley County, Charleston County, Dorchester County, South Carolina. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2016, 3:13 PM EDT (19:13 UTC)
- Expired
- Jul 21, 2016, 4:01 PM EDT
- In force
- 48 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Berkeley County, SC, Charleston County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 104 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.2 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1413 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
920
WUUS52 KCHS 211913
SVRCHS
SCC015-019-035-212015-
/O.NEW.KCHS.SV.W.0116.160721T1913Z-160721T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
313 PM EDT THU JUL 21 2016
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
CHARLESTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
DORCHESTER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
BERKELEY COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 415 PM EDT
* AT 313 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTH
CHARLESTON...MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHARLESTON...NORTH CHARLESTON...MOUNT PLEASANT...GOOSE CREEK...
HANAHAN...MIDDLETON PLACE...DOWNTOWN CHARLESTON AND ARCHDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3273 7985 3267 7986 3258 8004 3291 8022
3300 8000 3277 7977
TIME...MOT...LOC 1913Z 326DEG 11KT 3285 8000
HAIL...1.00IN
WIND...60MPH
$$4 follow-up statements
630
WWUS52 KCHS 211926
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
326 PM EDT THU JUL 21 2016
SCC015-019-035-212015-
/O.CON.KCHS.SV.W.0116.000000T0000Z-160721T2015Z/
CHARLESTON SC-DORCHESTER SC-BERKELEY SC-
326 PM EDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CHARLESTON...DORCHESTER AND BERKELEY COUNTIES...
AT 326 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTH
CHARLESTON...MOVING SOUTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...NORTH CHARLESTON...MOUNT PLEASANT...GOOSE CREEK...
HANAHAN...MIDDLETON PLACE...WEST ASHLEY...
DOWNTOWN CHARLESTON AND ARCHDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3273 7985 3267 7986 3258 8004 3291 8022
3300 8000 3277 7977
TIME...MOT...LOC 1926Z 340DEG 8KT 3283 8000
HAIL...1.00IN
WIND...60MPH
$$535
WWUS52 KCHS 211944
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
344 PM EDT THU JUL 21 2016
SCC015-019-035-212015-
/O.CON.KCHS.SV.W.0116.000000T0000Z-160721T2015Z/
CHARLESTON SC-DORCHESTER SC-BERKELEY SC-
344 PM EDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CHARLESTON...DORCHESTER AND BERKELEY COUNTIES...
AT 344 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ARCHDALE...
MOVING SOUTH AT 5 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...NORTH CHARLESTON...MOUNT PLEASANT...GOOSE CREEK...
HANAHAN...ARCHDALE...MIDDLETON PLACE AND MAGNOLIA GARDENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3280 7986 3267 8009 3291 8021 3294 8016
3299 8001
TIME...MOT...LOC 1944Z 347DEG 6KT 3293 8010
HAIL...<.75IN
WIND...60MPH
$$273
WWUS52 KCHS 211954
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
354 PM EDT THU JUL 21 2016
SCC015-019-035-212015-
/O.CON.KCHS.SV.W.0116.000000T0000Z-160721T2015Z/
CHARLESTON SC-DORCHESTER SC-BERKELEY SC-
354 PM EDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CHARLESTON...DORCHESTER AND BERKELEY COUNTIES...
AT 354 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ARCHDALE...
MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTH CHARLESTON...GOOSE CREEK...HANAHAN...ARCHDALE...
MIDDLETON PLACE...MAGNOLIA GARDENS AND I-26/I-526 INTERCHANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3286 7991 3277 8014 3291 8021 3294 8016
3299 8001
TIME...MOT...LOC 1954Z 326DEG 11KT 3290 8008
HAIL...<.75IN
WIND...60MPH
$$050
WWUS52 KCHS 212001
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
401 PM EDT THU JUL 21 2016
SCC015-019-035-212011-
/O.CAN.KCHS.SV.W.0116.000000T0000Z-160721T2015Z/
CHARLESTON SC-DORCHESTER SC-BERKELEY SC-
401 PM EDT THU JUL 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON...DORCHESTER AND
BERKELEY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHARLESTON.
LAT...LON 3286 7991 3277 8014 3291 8021 3294 8016
3299 8001
TIME...MOT...LOC 1958Z 326DEG 11KT 3288 8007
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 1:22 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 21, 1:22 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Charleston SC 122 PM EDT THU JUL 21 2016 .SYNOPSIS... A weak cold front will sag south of the area today, then slightly drier high pressure will briefly build in from the north. Atlantic high pressure will rebuild over the weekend while an inland trough prevails. && .NEAR TERM /THROUGH TONIGHT/... The combination of the sea breeze and a shortwave approaching from the north will generate showers and thunderstorms this afternoon. Convection should mainly start along the sea breeze and then develop inland. Some of the storms could become severe with damaging winds and possibly large hail, especially along mesoscale boundary collisions. Otherwise, we're on track for another warm and muggy day with highs mainly in the mid 90s inland and heat indices around 100 degrees. Tonight: Showers and thunderstorms will diminish in the evening with mostly dry conditions overnight, although some rain could linger near the Altamaha River closer to the deeper moisture. Some light/shallow fog is possible late, especially where it recently rained. Low temperatures will mainly range from the mid 70s inland to near 80 at the coast. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... An expansive upper ridge will build across the area Friday into Saturday while slightly drier continental high pressure builds in from the north. With surface dewpoints dropping to 70-72F, despite toasty temps in the mid 90s, CAPEs will be less than 1,000 J/kg overall. The sea breeze will be rather weak and late on Friday, then slightly stronger on Saturday but still late in the day. The broad mid-level subsidence and limited surface-based instability point to mainly dry weather Friday-Saturday. On Sunday the upper ridge flattens out while Atlantic high pressure starts to rebuild at the surface. Slightly more favorable conditions aloft, better low-level moisture, and a more active sea breeze should facilitate isolated afternoon shower/tstms. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... The upper ridge gradually breaks down and a more progressive pattern develops in the long term period. Meanwhile Atlantic high pressure maintains its control over the area. A more typical late July pattern is expected though rain chances could be slightly higher Tuesday into Wednesday due to a weak front approaching from the north. Highs will generally be in the 90s with maximum heat indices 105-108F across southeast GA. && .AVIATION /17Z THURSDAY THROUGH MONDAY/... 18Z TAFs: The combination of an upper level disturbance and the sea breeze will generate showers and thunderstorms this afternoon and early evening. We have VCTS for both KCHS and KSAV through early this evening. Brief flight restrictions are possible resulting from any TSRA that directly impacts either terminal. As radar trends develop, amendments may be needed to add TEMPO groups. Convection will decrease late this evening. However, computer models hint that MVFR is possible in fog that may develop before daybreak. This will be highly dependent on rainfall in the area and clearing skies. Given the variations in all of these factors, we opted to not include mention of this in the current TAFs. Extended Aviation Outlook: Brief flight restrictions are possible with showers/thunderstorms, mainly Sunday and Monday. && .MARINE... Today and Tonight...High pressure will prevail with a weak pressure gradient leading to winds mainly 10 kt or less. Seas mostly 3 feet or less, although building slightly to 4 feet toward the Gulf Stream. The risk of waterspouts will decrease into this afternoon as the sea breeze develops. Friday through Tuesday: Atlantic high pressure will be the dominant feature, supporting prevailing southerly flow. Occasional surges will occur, primarily along the coast each afternoon with the sea breeze and over the nearshore Atlantic waters at night due to nocturnal jetting. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM...JRL AVIATION... MARINE...
Hazardous weather outlook, Jul 21, 3:33 AM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 333 AM EDT THU JUL 21 2016 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-221000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 333 AM EDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jul 21, 11:39 AM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1139 AM EDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG 3 SSE CLYO 32.44N 81.23W
07/20/2016 EFFINGHAM GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED A POWER POLE AND CONNECTED
LINES DOWN...AND AT LEAST ONE TREE NEARBY...IN THE
VICINITY OF THE 400 BLOCK OF WHITAKER RD. TIME ESTIMATED
BASED ON RADAR.
&&
EVENT NUMBER CHS1600653
JMCLocal storm report, Jul 21, 11:49 AM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1149 AM EDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM WATER SPOUT 2 ESE TYBEE ISLAND 32.00N 80.83W
07/21/2016 AMZ354 GA LIFEGUARD
TYBEE OCEAN RESCUE REPORTED WATERSPOUTS SIGHTED
OFFSHORE FROM NEAR 8TH AND 15TH STREETS.
&&
EVENT NUMBER CHS1600654
JMCLocal storm report, Jul 21, 12:01 PM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1201 PM EDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 3 NNE STILLWELL 32.42N 81.22W
07/20/2016 EFFINGHAM GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED A TREE DOWN ON UNION SPRINGS
RD. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER CHS1600655
JMCSpecial weather statement, Jul 21, 2:03 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
203 PM EDT THU JUL 21 2016
SCZ050-211845-
CHARLESTON SC-
203 PM EDT THU JUL 21 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY
UNTIL 245 PM EDT...
AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GARRIS LANDING...OR 13 MILES NORTHEAST OF
MOUNT PLEASANT...MOVING SOUTH AT 5 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH AND UP TO PENNY SIZED HAIL.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MINOR HAIL DAMAGE TO PLANTS...
TREES AND CROPS IS POSSIBLE. DAMAGE TO WINDSHIELDS IS
UNLIKELY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MOUNT PLEASANT...ISLE OF PALMS...SULLIVAN'S ISLAND...AWENDAW...BULL
ISLAND...GARRIS LANDING...MOUNT PLEASANT REGIONAL AIRPORT AND MOUNT
PLEASANT TOWNE CENTRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BEACHES ARE ESPECIALLY DANGEROUS DURING THUNDERSTORMS BECAUSE
LIGHTNING WILL USUALLY STRIKE THE TALLEST OBJECT IN THE VICINITY.
MOVE OFF BEACHES AND GET IN A STURDY STRUCTURE OR AUTOMOBILE
IMMEDIATELY. MANY PEOPLE HAVE BEEN KILLED BY LIGHTNING ON BEACHES IN
THE SOUTHEASTERN UNITED STATES.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.
&&
LAT...LON 3288 7955 3274 7982 3275 7988 3292 7982
3295 7977 3299 7977 3302 7973 3299 7952
TIME...MOT...LOC 1802Z 005DEG 6KT 3295 7971
DPBSpecial weather statement, Jul 21, 2:58 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
258 PM EDT THU JUL 21 2016
SCZ043-044-211945-
DORCHESTER SC-INLAND COLLETON SC-
258 PM EDT THU JUL 21 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER AND
COLLETON COUNTIES UNTIL 345 PM EDT...
AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DORCHESTER...OR 7 MILES NORTHWEST OF GIVHANS
FERRY STATE PARK...MOVING SOUTHEAST AT 10 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH...UP TO PENNY SIZED HAIL AND
EXCESSIVE CLOUD TO GROUND LIGHTNING.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MINOR HAIL DAMAGE TO PLANTS...
TREES AND CROPS IS POSSIBLE. DAMAGE TO WINDSHIELDS IS
UNLIKELY. ALL OUTDOOR ACTIVITIES SHOULD CEASE. MOVE
INDOORS IMMEDIATELY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE... SAINT
GEORGE...INDIAN FIELD...DORCHESTER...ST. GEORGE...HARLEYVILLE...
REEVESVILLE AND CANADYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS AS WELL AS LOCAL CABLE TV OUTLETS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3327 8047 3327 8045 3326 8043 3327 8039
3326 8037 3321 8033 3294 8055 3320 8071
3329 8049
TIME...MOT...LOC 1858Z 319DEG 7KT 3314 8043Local storm report, Jul 21, 3:08 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
308 PM EDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL WANDO 32.93N 79.83W
07/21/2016 E0.70 INCH BERKELEY SC SOCIAL MEDIA
TWITTER REPORT OF DIME SIZE HAIL IN WANDO
&&
EVENT NUMBER CHS1600656
CBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 9:59 AM EDT | Special Marine Warning | CHS | 61 min | |
| Jul 21, 10:45 AM EDT | Special Marine Warning | CHS | 60 min | |
| Jul 21, 2:03 PM EDT | Special Weather Statement | CHS | Charleston | 42 min |
| Jul 21, 2:12 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 63 min |
| Jul 21, 2:15 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 60 min |
| Jul 21, 2:58 PM EDT | Special Weather Statement | CHS | Dorchester | 47 min |
| Jul 21, 3:15 PM EDT | Special Marine Warning | CHS | 90 min | |
| Jul 21, 3:22 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 68 min |
| Jul 21, 4:44 PM EDT | Special Weather Statement | CHS | Beaufort | 46 min |
| Jul 21, 4:53 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton | 67 min |
| Jul 21, 5:36 PM EDT | Special Weather Statement | CHS | Jasper | 39 min |
| Jul 21, 6:00 PM EDT | Special Weather Statement | CHS | Jasper | 45 min |
| Jul 21, 7:09 PM EDT | Special Weather Statement | CHS | Hampton | 51 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.